Items where Author is "Rashidah Omar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Liew, Andy Pik Hern and Aini Janteng and Rashidah Omar (2022) Subclasses of Analytic Functions with Negative Coefficients Involving q-Derivative Operator. Science and Technology Indonesia, 7 (3). pp. 327-332. ISSN 2580-4391 (E-ISSN) , 2580-4405 (P-ISSN)

Andy Liew Pik Hern and Rashidah Omar and Aini Janteng (2021) First order differential equation subordination associated with cassini curve. International Journal of Applied Mathematics, 34 (3). pp. 441-447. ISSN 1311-1728 (P-ISSN) , 1314-8060 (E-ISSN)

Aini Janteng and Andy Liew Pik Hern and Rashidah Omar (2020) Fekete-Szeg¨o Functional of Classes of Analytic Functions Involving the q-Derivative Operator. Applied Mathematical Sciences, 14 (10). 481 -488.

Andy Liew Pik Hern and Rashidah Omar and Aini Janteng (2020) First order differential subordination associated with cassini curve. Journal of Quality Measurement and Analysis, 16 (1). pp. 125-130. ISSN 2600-8602

Andy Liew Pik Hern and Aini Janteng and Rashidah Omar (2020) Hankel Determinant H2(3) for Certain Subclasses of Univalent Functions. Mathematics and Statistics, 8 (5). 566 -569.

Nurdiana Nurali and Aini Janteng and Rashidah Omar (2019) Coefficient estimates for certain subclasses of bi-univalent functions. International Mathematical Forum, 13 (6). pp. 283-291. ISSN 1312-7594

Nurdiana Nurali and Aini Janteng and Rashidah Omar (2018) Coefficient Estimates for Certain Subclasses of Bi-Univalent Functions. International Mathematical Forum, 13 (6). pp. 1-9.

This list was generated on Tue May 21 21:31:57 2024 +08.